MAUDE Adverse Event Report: Stryker GmbH T2 Alpha Femur Retrograde - Femoral Nail Retrograde D11x280mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH T2 Alpha Femur Retrograde - Femoral Nail Retrograde D11x280mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23391128S
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The implant that was scheduled for use had not been arranged.The patient waited for it to arrive under anaesthesia for three hours.Then, the procedure was completed with any issues.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
T2 Alpha Femur Retrograde - Femoral Nail Retrograde D11x280mm
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50089442
Report Number0008031020-2026-00931
Device Sequence Number15906722
Product Code HSB
UDI-Device Identifier07613327293890
UDI-Public(01)07613327293890(17)351231(10)K1892BC
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K253640
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23391128S
Device Lot NumberK1892BC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale